Armenian Journal of Mathematics

Items where Subject is "46-xx Functional analysis"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 7.

Raj, Kuldip and Sharma, Sunil K. and Sharma, Ajay K. (2011) Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function. Armenian Journal of Mathematics, 3 (3). pp. 127-141. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2010) Weighted Sobolev theorem in Lebesgue spaces with variable exponent: corrigendum. Armenian Journal of Mathematics, 3 (2). pp. 92-97. ISSN 1829-1163

Samko, N. (2010) Note on Matuzsewska-Orlich indices and Zygmund inequalities. Armenian Journal of Mathematics, 3 (1). pp. 22-31. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2009) Fractional integrals and hypersingular integrals in variable order Holder spaces on homogeneous spaces. Armenian Journal of Mathematics, 2 (2). pp. 38-64. ISSN 1829-1163

Grigorian, S. A. and Khorkova, T. A. (2009) On $w$-extensions of the abelian semigroups. Armenian Journal of Mathematics, 2 (2). pp. 73-76. ISSN 1829-1163

Xu, Jingshi (2009) An atomic decomposition of variable Besov and Triebel-Lizorkin spaces. Armenian Journal of Mathematics, 2 (1). pp. 1-12. ISSN 1829-1163

Almeida, Alexandre and Samko, Stefan (2009) Embeddings of variable Hajlasz-Sobolev spaces into Holder spaces of variable order. Armenian Journal of Mathematics, 1 (4). pp. 19-31. ISSN 1829-1163

This list was generated on Wed Sep 17 15:28:52 2014 AMT.